# SDR 02FDEA00794

- Difficulty date: November 2, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 12,481 hours, 6,106 cycles
- Engine: Ge CF66D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, LDG GEAR WOULD NOT RETRACT ON NR 2 SYSTEM.  SWITCHED TO NR 1 SYSTEM AND GEAR WOULD STILL NOT RETRACT.  REMOVED LANDING GEAR CONTROL HANDLE 2GA IAW TSM, CONTINUITY CHECKS GOOD BUT MODULE HAS A VERY SUSPICIOUS RATTLE.  REMOVED AND REPLACED 2GA MODULE IAW A300 AMM AS PRECAUTIONARY.  RECEIVED LANDING GEAR SAFETY RELAY CONTROL MODULE FROM MEM AND PERFORMED ADJUSTMENT/TEST OF RELAY EM SAFETY SYSTEM IAW A300 AMM.  ALL SYSTEMS OPERATE NORMAL, ALL IND CHECK NORMAL. DISCONNECTED TEST SET AND RETURNED AIRCRAFT TO NORMAL.  INSTALLED NEW PROXIMITY DETECTION UNIT 54GB AND PERFORMED DETECTOR CONTINUITY TEST.
